| Model Number |
RONYX35018UX |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Codes |
High Blood Pressure/ Hypertension (1908); Myocardial Infarction (1969); Nausea (1970); Occlusion (1984); No Consequences Or Impact To Patient (2199); Injury (2348)
| Date of Event |
12/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During a procedure, an attempt was made to use a resolute onyx rx coronary drug eluting stent to treat a lesion located in the proximal lad.It was reported that stent deformation occurred in-vivo.It was informed that the broken mesh was noted after stent insertion upon removal of the device from the patient.No patient injury reported.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
During a procedure, an attempt was made to use a resolute onyx rx coronary drug eluting stent to treat a moderately calcified lesion exhibiting 95% stenosis in the proximal lad.The lesion was pre-dilated with 2 balloon inflation.Patient status is alive with hypertension, shortness of breath, nausea, coronary pressure 8/10, abrupt vessel closure of the distal rca, and stemi.Revascularization was performed.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Correction: pma number.If information is provided in the future, a supplemental report will be issued.